On Transcendental Entire Solutions of System of Non-Linear Complex Differential-Difference Equations
Main Article Content
Abstract
Using Nevanlinna theory of the value distribution of meromorphic functions, we investigate the problem of transcendental entire solutions of one type of system of complex differential-difference equations, and provide the explicit form of all transcendental entire function solutions to the system of equations, as well as several existence conditions for the system. In fact, we consider a broader class of system, which contains the corresponding system for equation studied in the reference Scientia Sinica Mathematica 2019, 49 by Liu and Gao. These findings extend the existing results of complex differential (difference) equations to the systems of differential-difference equations.
Article Details
References
- M. Chen, Z. Gao, Entire Solutions of a Certain Type of Nonlinear Differential-Difference Equation, Acta Math. Sci. Ser. A 36 (2016), 297–306. http://actams.apm.ac.cn/sxwlxbA/CN/Y2016/V36/I2/297.
- Z.X. Chen, Complex Differences and Difference Equations, Science Press, Beijing, 2014.
- L. Gao, On Entire Solutions of Two Types of Systems of Complex Differential-Difference Equations, Acta Math. Sci. 37 (2017), 187–194. https://doi.org/10.1016/S0252-9602(16)30124-2.
- L. Gao, Entire Solutions of Two Types of Systems of Complex Differential-Difference Equations, Acta Math. Sinica Chin. Ser. 59 (2016), 677–684. https://doi.org/10.12386/A2016sxxb0061.
- F. Gross, On the Equation fⁿ+gⁿ=1, Bull. Am. Math. Soc. 72 (1966), 86–88. https://doi.org/10.1090/S0002-9904-1966-11429-5.
- F. Gross, On the Functional Equation fⁿ+gⁿ=hⁿ, Am. Math. Mon. 73 (1966), 1093–1096. https://doi.org/10.2307/2314644.
- W.K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.
- I. Laine, Nevanlinna Theory and Complex Differential Equations, De Gruyter, 1993. https://doi.org/10.1515/9783110863147.
- H. Li, L. Gao, Meromorphic Solutions of a Type of System of Complex Differential-Difference Equations, Acta Math. Sci. 35 (2015), 195–206. https://doi.org/10.1016/S0252-9602(14)60151-X.
- K. Liu, T. Cao, H. Cao, Entire Solutions of Fermat Type Differential-Difference Equations, Arch. Math. 99 (2012), 147–155. https://doi.org/10.1007/s00013-012-0408-9.
- M. Liu, L. Gao, Transcendental Solutions of Systems of Complex Differential-Difference Equations, Sci. Sin. Math. 49 (2019), 1633–1654.
- P. Montel, Leçons sur les Familles Normales de Fonctions Analytiques et leurs Applications, Gauthier-Villars, Paris, 1927.
- A. Wiles, Modular Elliptic Curves and Fermat’s Last Theorem, Ann. Math. 141 (1995), 443–551. https://doi.org/10.2307/2118559.
- C.-C. Yang, A Generalization of a Theorem of P. Montel on Entire Functions, Proc. Am. Math. Soc. 26 (1970), 332–334. https://doi.org/10.1090/S0002-9939-1970-0264080-X.
- C.-C. Yang, P. Li, On the Transcendental Solutions of a Certain Type of Nonlinear Differential Equations, Arch. Math. 82 (2004), 442–448. https://doi.org/10.1007/s00013-003-4796-8.
- C.-C. Yang, H.-X. Yi, Uniqueness Theory of Meromorphic Functions, Springer Netherlands, 2003. https://doi.org/10.1007/978-94-017-3626-8.
- L. Yang, Value Distribution Theory, Springer-Verlag, Berlin; Science Press, Beijing, 1993.